MathSciNet Relay Station
MathSciNet bibliographic data
MR1859276 20C08 (16G60)
Erdmann, Karin; Nakano, Daniel K. Representation type of Hecke algebras of type $A$. Trans. Amer. Math. Soc. 354 (2002), no. 1, 275–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement